# SDR FDEA201203100871

- Difficulty date: March 10, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Dented
- Location: Bs 1420-1425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1420-1425 BETWEEN S23L TO S24L HAS TWO DENTS.  DENTS FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III. INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG 201 DETAIL III REPAIR 16. CATEGORY "B" MAJOR REPAIR
